American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M41) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 81 found      Go to page: 1 2 3

[1] Charles A. Osborne. $GL_{2}(O_K)$-invariant lattices in the space of binary cubic forms with coefficients in the number field $K$. Proc. Amer. Math. Soc. 142 (2014) 2313-2325.
Abstract, references, and article information   
View Article: PDF

[2] Frank Thorne. Shintani's zeta function is not a finite sum of Euler products. Proc. Amer. Math. Soc. 142 (2014) 1943-1952.
Abstract, references, and article information   
View Article: PDF

[3] Xiannan Li. Additive twists of Fourier coefficients of $GL(3)$ Maass forms. Proc. Amer. Math. Soc. 142 (2014) 1825-1836.
Abstract, references, and article information   
View Article: PDF

[4] Martin Kreuzer and Gerhard Rosenberger. Growth in Hecke groups. Contemporary Mathematics 629 (2014) 261-281.
Book volume table of contents   
View Article: PDF

[5] Helge Glöckner and Lutz G. Lucht. Weighted inversion of general Dirichlet series. Trans. Amer. Math. Soc. 366 (2014) 3275-3293.
Abstract, references, and article information   
View Article: PDF

[6] Lenny Fukshansky. Well-rounded zeta-function of planar arithmetic lattices. Proc. Amer. Math. Soc. 142 (2014) 369-380.
Abstract, references, and article information   
View Article: PDF

[7] A. Momeni and A. B. Venkov. Mayer's transfer operator approach to Selberg's zeta function. St. Petersburg Math. J. 24 (2013) 529-553.
Abstract, references, and article information   
View Article: PDF

[8] Massimiliano Patassini. On the irreducibility of the Dirichlet polynomial of an alternating group. Trans. Amer. Math. Soc. 365 (2013) 4041-4062.
Abstract, references, and article information   
View Article: PDF

[9] Daniele Guido and Tommaso Isola. Zeta Functions for Infinite Graphs and Functional Equations. Contemporary Mathematics 601 (2013) 123-146.
Book volume table of contents   
View Article: PDF

[10] Driss Essouabri and Ben Lichtin. $k-$point Configurations of Discrete Self-Similar Sets. Contemporary Mathematics 600 (2013) 21-50.
Book volume table of contents   
View Article: PDF

[11] Jung-Chao Ban, Wen-Guei Hu, Song-Sun Lin and Yin-Heng Lin. Zeta functions for two-dimensional shifts of finite type. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[12] Michel L. Lapidus, John A. Rock and Darko Žubrinić. Box-Counting Fractal Strings, Zeta Functions, and Equivalent Forms of Minkowski Dimension. Contemporary Mathematics 600 (2013) 239-271.
Book volume table of contents   
View Article: PDF

[13] Rolando de Santiago, Michel L. Lapidus, Scott A. Roby and John A. Rock. Multifractal Analysis via Scaling Zeta Functions and Recursive Structure of Lattice Strings. Contemporary Mathematics 600 (2013) 205-238.
Book volume table of contents   
View Article: PDF

[14] Michel L. Lapidus, Lũ’ Hùng and Machiel van Frankenhuijsen. Minkowski Measurability and Exact Fractal Tube Formulas for $p$-Adic Self-Similar Strings. Contemporary Mathematics 600 (2013) 161-184.
Book volume table of contents   
View Article: PDF

[15] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents   
View Article: PDF

[16] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents   
View Article: PDF

[17] A. N. Parshin. Notes on the Poisson formula. St. Petersburg Math. J. 23 (2012) 781-818.
Abstract, references, and article information   
View Article: PDF

[18] Driss Essouabri. Height zeta functions on generalized projective toric varieties. Contemporary Mathematics 566 (2012) 65-98.
Book volume table of contents   
View Article: PDF

[19] Nir Avni, Benjamin Klopsch, Uri Onn and Christopher Voll. Representation zeta functions of some compact $p$-adic analytic groups. Contemporary Mathematics 566 (2012) 295-330.
Book volume table of contents
View Article: PDF

[20] M. Spreafico. Zeta determinant for double sequences of spectral type. Proc. Amer. Math. Soc. 140 (2012) 1881-1896.
Abstract, references, and article information   
View Article: PDF

[21] Ritabrata Munshi. On quadratic families of CM elliptic curves. Trans. Amer. Math. Soc. 363 (2011) 4337-4358. MR 2792990.
Abstract, references, and article information   
View Article: PDF

[22] David Bourqui. Fonction z\^eta des hauteurs des vari\'et\'es toriques non d\'eploy\'ees. Memoirs of the AMS 211 (2011) MR 2809202.
Book volume table of contents   

[23] Frédéric Jouhet and Elie Mosaki. Diophantine properties for $q$-analogues of Dirichlet’s beta function at positive integers. Trans. Amer. Math. Soc. 363 (2011) 1533-1554. MR 2737276.
Abstract, references, and article information   
View Article: PDF

[24] Zhong-hua Li. Sum of multiple $q$-zeta values. Proc. Amer. Math. Soc. 138 (2010) 505-516. MR 2557168.
Abstract, references, and article information   
View Article: PDF

[25] Vorrapan Chandee. Explicit upper bounds for $L$-functions on the critical line. Proc. Amer. Math. Soc. 137 (2009) 4049-4063. MR 2538566.
Abstract, references, and article information   
View Article: PDF

[26] Gautam Chinta and Paul E. Gunnells. Constructing Weyl group multiple Dirichlet series. J. Amer. Math. Soc. 23 (2010) 189-215. MR 2552251.
Abstract, references, and article information   
View Article: PDF

[27] Guanghua Ji. Lower bounds for moments of automorphic $L$-functions over short intervals. Proc. Amer. Math. Soc. 137 (2009) 3569-3574. MR 2529862.
Abstract, references, and article information   
View Article: PDF

[28] Yoshihiro Takeyama. A $q$-analogue of non-strict multiple zeta values and basic hypergeometric series. Proc. Amer. Math. Soc. 137 (2009) 2997-3002. MR 2506458.
Abstract, references, and article information   
View Article: PDF

[29] Kazufumi Kimoto and Yoshinori Yamasaki. A variation of multiple $L$-values arising from the spectral zeta function of the non-commutative harmonic oscillator. Proc. Amer. Math. Soc. 137 (2009) 2503-2515. MR 2497462.
Abstract, references, and article information   
View Article: PDF

[30] Daniele Guido, Tommaso Isola and Michel L. Lapidus. A trace on fractal graphs and the Ihara zeta function. Trans. Amer. Math. Soc. 361 (2009) 3041-3070. MR 2485417.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 81 found      Go to page: 1 2 3